Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having pain in breast, liquid leaking from nipples, headache, shoulder and back pain. Reason?

i have liquid leaking from my nipples mainly when squeezed, and shooting pains thru my breats. really bad frequent headaches that arent subdued by medicine and sometimes lasts for days, constant shoulder , back and neck pain , also stomach cramps especially after eating, and my feet and ankles tingle when walking after sitting for any amount time. also i have gained an extreem amount of weight especially in the stomach , face and breats am what could be the problem?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The pain in the breast and the liquid discharge can be due to hormonal changes or an infection in the area. You can do self examination of the breast and see if there is any palpable lump. Consulting a physician will help.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor